# SDR AWXA200600822

- Difficulty date: May 10, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 53,072 hours, 23,932 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Nut
- Part number: R57248003002
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CORROSION IN THE FORWARD BEARING PINTLE PIN RETAINING NUT ON THE RT MLG.  MAINTENANCE REMOVED AND REPLACED THE FORWARD BEARING PINTLE PIN RETAINING NUT ON THE RT MLG IAW AIRBUS 320 SRM 57-26-13 PAGES 224 TO 232.
